# SDR DHL200070953D

- Difficulty date: July 7, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE BODY FAIRING FOR THE NR 4 JACKSCREW AND ELEPHANT EAR FAIRING IS GOUGED IN 2 PLACES 16 INCHES FROM THE END.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8.  SANDED AND PAINTED PER SRM 51-20-2.
